# SDR USAABB98084

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Engine: Ge CF680C2B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

PHL - FLT 42 - AT TAKEOFF FROM PHL, CAPTAIN SAW A BIRD PASS BENEATH THE AIRCRAFT.  AS THE GEAR RETRACTED, THE CREW NOTED A STRANGE NOISE FROM THE RIGHT ENGINE.  ALL INDICATIONS WERE NORMAL, BUT THE NOISE CONTINUED.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE BORESCOPE INSPEED THE RIGHT ENGINE AND FOUND DAMAGE ON THE 1ST, 11TH, 12TH, 13TH AND 14TH STAGE COMPRESSOR BLADES.  THE ENGINE WAS REPLACED.  (M)
